Alert archive / Indiana / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 71, NWS Indianapolis, IN

March 22, 20269 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 22, 2026, 10:00 PM EDT for 9 counties in Indiana. It was in force for 34 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 22, 2026, 10:00 PM EDT (02:00 UTC)
Expired
Mar 22, 2026, 10:34 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bartholomew County, IN, Brown County, IN, Daviess County, IN, Greene County, IN, Johnson County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN

The radar

The Indianapolis radar (KIND), 65 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 22, 10:01 PM EDTTSTM WND GST 624 Ese Bloomington, INCorrects time of previous report for this location.
Mar 22, 10:01 PM EDTTSTM WND GST 624 Ese Bloomington, INCorrects time of previous report for this location. Time estd from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 6:17 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2026-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2026-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -253 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-253 m²/s²
0-3 km storm-relative helicity
-56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

452 
WUUS53 KIND 230200
SVRIND
INC005-013-027-055-081-093-101-105-109-230245-
/O.NEW.KIND.SV.W.0071.260323T0200Z-260323T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1000 PM EDT Sun Mar 22 2026

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Monroe County in south central Indiana...
  Southeastern Morgan County in central Indiana...
  Brown County in south central Indiana...
  Southern Johnson County in central Indiana...
  Northwestern Bartholomew County in central Indiana...
  Northern Martin County in southwestern Indiana...
  Northwestern Lawrence County in south central Indiana...
  Eastern Greene County in southwestern Indiana...
  Northeastern Daviess County in southwestern Indiana...

* Until 1045 PM EDT.

* At 1000 PM EDT, severe thunderstorms were located along a line
  extending from 8 miles south of Martinsville to 12 miles south of
  Bloomfield, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Bloomington, Martinsville, Bloomfield, Nashville, Ellettsville,
  Edinburgh, Odon, Princes Lakes, Oolitic, Trafalgar, Morgantown,
  Elnora, Stinesville, Newberry, Crane, Peoga, Smithville, Lake
  Lemon, Gnaw Bone, and Beanblossom.

This includes Interstate 65 between mile markers 79 and 80, and near
mile marker 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3885 8710 3913 8691 3917 8685 3917 8668
      3928 8668 3944 8644 3942 8595 3935 8594
      3935 8593 3881 8661
TIME...MOT...LOC 0200Z 282DEG 45KT 3931 8647 3885 8690 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ME
3 follow-up statements
201 
WWUS53 KIND 230217
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1017 PM EDT Sun Mar 22 2026

INC027-109-230227-
/O.CAN.KIND.SV.W.0071.000000T0000Z-260323T0245Z/
Morgan IN-Daviess IN-
1017 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN AND
NORTHEASTERN DAVIESS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central, south central and southwestern Indiana.

LAT...LON 3884 8687 3934 8633 3934 8625 3943 8624
      3942 8595 3935 8595 3935 8593 3881 8661
TIME...MOT...LOC 0217Z 274DEG 44KT 3941 8617 3885 8681 

$$

INC005-013-055-081-093-101-105-230245-
/O.CON.KIND.SV.W.0071.000000T0000Z-260323T0245Z/
Monroe IN-Brown IN-Johnson IN-Bartholomew IN-Martin IN-Lawrence IN-
Greene IN-
1017 PM EDT Sun Mar 22 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHERN MONROE...BROWN...SOUTHERN JOHNSON...NORTHWESTERN
BARTHOLOMEW...NORTHEASTERN MARTIN...NORTHWESTERN LAWRENCE AND
SOUTHEASTERN GREENE COUNTIES...

At 1017 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Franklin to 12 miles north of
Shoals, moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Bloomington, Nashville, Edinburgh, Princes Lakes, Oolitic, Trafalgar,
Peoga, Smithville, Helmsburg, Lake Lemon, Gnaw Bone, Beanblossom,
Harrodsburg, Bartlettsville, Yellowwood Lake, Avoca, Spearsville,
Monroe Reservoir, Fairfax State Recreation Area, and Woodville Hills.

This includes Interstate 65 mile marker 79 and near mile marker 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 8687 3934 8633 3934 8625 3943 8624
      3942 8595 3935 8595 3935 8593 3881 8661
TIME...MOT...LOC 0217Z 274DEG 44KT 3941 8617 3885 8681 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Crosbie
707 
WWUS53 KIND 230230
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1030 PM EDT Sun Mar 22 2026

INC055-101-230239-
/O.CAN.KIND.SV.W.0071.000000T0000Z-260323T0245Z/
Martin IN-Greene IN-
1030 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARTIN AND
SOUTHEASTERN GREENE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and south central Indiana.

LAT...LON 3883 8668 3941 8599 3942 8595 3935 8595
      3935 8593 3881 8661
TIME...MOT...LOC 0229Z 282DEG 45KT 3938 8602 3883 8666 

$$

INC005-013-081-093-105-230245-
/O.CON.KIND.SV.W.0071.000000T0000Z-260323T0245Z/
Monroe IN-Brown IN-Johnson IN-Bartholomew IN-Lawrence IN-
1030 PM EDT Sun Mar 22 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHEASTERN MONROE...CENTRAL BROWN...SOUTHEASTERN JOHNSON...
NORTHWESTERN BARTHOLOMEW AND NORTHWESTERN LAWRENCE COUNTIES...

At 1029 PM EDT, severe thunderstorms were located along a line
extending from 7 miles south of Franklin to 9 miles west of Bedford,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Nashville, Edinburgh, Oolitic, Avoca, Charles Deam Wilderness, Gnaw
Bone, and Bartlettsville.

This includes Interstate 65 mile marker 79 and near mile marker 84.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3883 8668 3941 8599 3942 8595 3935 8595
      3935 8593 3881 8661
TIME...MOT...LOC 0229Z 282DEG 45KT 3938 8602 3883 8666 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Crosbie
559 
WWUS53 KIND 230234
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
1034 PM EDT Sun Mar 22 2026

INC005-013-081-093-105-230244-
/O.CAN.KIND.SV.W.0071.000000T0000Z-260323T0245Z/
Monroe IN-Brown IN-Johnson IN-Bartholomew IN-Lawrence IN-
1034 PM EDT Sun Mar 22 2026

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE...CENTRAL
BROWN...SOUTHEASTERN JOHNSON...NORTHWESTERN BARTHOLOMEW AND
NORTHWESTERN LAWRENCE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and south central Indiana.

LAT...LON 3883 8668 3941 8599 3942 8595 3935 8595
      3935 8593 3881 8661
TIME...MOT...LOC 0231Z 282DEG 45KT 3937 8598 3882 8662 

$$

Crosbie

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 7:48 PM EDT, 2 hours 12 minutes earlier. Its key messages:

  • Record breaking heat today with highs in the low to mid 80s
  • Severe weather likely this evening with large hail and damaging winds the main threats
  • Cooler on Monday with a warming trend through the workweek
  • Showers and thunderstorms possible Thursday and Thursday Night
  • Dry with slightly below temperatures Saturday and Sunday
Area forecast discussion, Mar 22, 7:48 PM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
748 PM EDT Sun Mar 22 2026

.KEY MESSAGES...

- Record breaking heat today with highs in the low to mid 80s

- Severe weather likely this evening with large hail and damaging
  winds the main threats

- Cooler on Monday with a warming trend through the workweek

- Showers and thunderstorms possible Thursday and Thursday Night

- Dry with slightly below temperatures Saturday and Sunday

&&

.MESOSCALE UPDATE...
Issued at 747 PM EDT Sun Mar 22 2026

Thunderstorms have rapidly formed across northern portions of
central Indiana in a region of increasingly low-upper level forcing
and moistening between 850-700 mb. This forcing is a combination of
FGEN, deep moisture convergence and upper level divergence which
will continue to overspread areas along and to the west of the
ongoing convection into central Illinois. As a result, additional
thunderstorms are expected to move into west-central Indiana before
9 pm.

Over the next few hours this low-upper level forcing will move into
an increasing instability axis (MUCAPE 1000-1500 j/kg) located
generally along and south of I-70. Combined with steep mid-level
lapse rates from 7.5-8 deg C/km and cloud bearing shear around 40
kts, an increasing large hail threat with some hail potentially over
2 inches in diameter will occur, especially with any left splits
from persistent supercell structures.

&&

.SHORT TERM (This evening through Wednesday)...
Issued at 209 PM EDT Sun Mar 22 2026

Through This Evening.

The primary focus for the next 12 hours is the progression of a
potent cold front currently slicing through the southern Great
Lakes. Ahead of this boundary, central Indiana is basking in an
anomalously warm airmass. With 850mb temperatures between 18-22C and
efficient mixing, surface temperatures have soared into the low 80s.
This puts record highs in jeopardy across many sites, including
Indianapolis. The current forecast high is 85 which would tie the
all-time March record for the city.

The environment is quite favorable for large hail today with 1500-
2000 J/kg MUCAPE this evening with equilibrium levels around 10-12km
along with a fairly straight hodograph and 60-70kts of
effective bulk shear.

Latest high-resolution guidance, including the HRRR and NAMNest,
shows convective initiation along the front to the northwest of
Indianapolis between 23Z and 00z. While surface dewpoints in the mid-
50s to low 60s are modest, steep mid-level lapse rates associated
with an overhead elevated mixed layer will provide sufficient
instability for robust updrafts. Initial development may be semi-
discrete, posing a threat for large hail given the elongated
hodographs. However, strong linear forcing along the front is
expected to quickly transition the mode into a line of storms. The
threat for damaging winds will increase once the storms grow upscale
but with the elevated nature of the thunderstorms, large hail looks
to be the bigger threat through much of central Indiana. The front
should clear the southern counties by 04z to 06z, bringing an end to
the severe threat and ushering in a much drier, colder airmass.

Tonight Through Wednesday.

The most jarring aspect of this forecast is the thermal transition.
Behind the front, strong cold air advection will take hold.
Temperatures that were in the 80s this afternoon will bottom out in
the low to mid-30s by daybreak Monday. A secondary shortwave will
pass through the Great Lakes on Monday, keeping cloud cover
prevalent across the northern half of the state. Highs will struggle
to reach 50, representing a nearly 30-degree departure from Sunday.
Brisk northwest winds will make it feel even colder throughout the
day.

Surface high pressure builds in on Tuesday, leading to clearer skies
and light winds, though temperatures remain seasonably cool with
highs in the mid-50s. The high shifts eastward by mid-week, allowing
the low-level flow to return to the southwest. This starts a warming
trend as warm air advection ramps back up ahead of the next late-
week system. Wednesday will see a return to the 60s across much of
the region.

&&

.LONG TERM (Wednesday night through Sunday)...
Issued at 209 PM EDT Sun Mar 22 2026

Wednesday Night through Sunday...

A weak short wave with northwest flow aloft is expected to pass
across Indiana on Wednesday night into Thursday. However, conditions
at the surface will be a bit more favorable for precipitation. A
lingering frontal boundary will be found across Central Indiana and
through Thursday, surface low pressure is suggested to push along
that front, before exiting east and pushing the cold front farther
southeast. Ample moisture appears to be present during this time,
thus chance for showers and thunderstorms will be needed on
Wednesday night as the upper support passes and through Thursday
night as the surface low passes dragging the surface cold front
south. Models suggest an active lower level jet in place at his
time, thus severe weather may be possible.

On Friday morning, some low pops may be used due to potential timing
differences with the frontal passage, but confidence for rain on
Friday is low. This is due to a cooler and drier pattern appearing
to set up for next weekend. Strong ridging is suggested to build
across the western CONUS on Friday through Sunday. This will set up
subsidence and NW flow aloft flowing across the upper midwest into
Central Indiana. A large area of associated high pressure is
suggested to build across the region for the weekend. This will
result in more dry weather with slightly below normal temperatures.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 747 PM EDT Sun Mar 22 2026

Impacts:

-Northerly wind gusts up to 30kts through 05Z
-TSRA likely over a 2 to 3 hour window, generally after 00Z
-MVFR cigs 03Z through the morning

Discussion:

Conditions are expected to deteriorate to MVFR within the first 6
hours of the TAF period as a line of thunderstorms move from north
to south across central Indiana. TSRA will bring reduced vsbys and
MVFR cigs starting at LAF and progressing southeast to the other
terminals. Large hail will be possible in these storms along with an
increasing threat for damaging winds towards BMG. MVFR cigs then
will continue through the at least the morning. Winds will gust
upwards of 30kts through 05Z. Winds will decrease as we get into
tomorrow but will remain generally out of the north.

&&

.CLIMATE...
Issued at 209 PM EDT Sun Mar 22 2026

A new record high temperature of 84 degrees was set for today with
the old record being 82 set in 1907. The all time record for March
is 85 degrees and may be set with several hours of heating left in
the day.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...Crosbie
SHORT TERM...White
LONG TERM...Puma
AVIATION...KF
CLIMATE...White
Hazardous weather outlook, Mar 22, 9:20 PM EDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
920 PM EDT Sun Mar 22 2026

INZ021-028>031-035>049-051>057-060>065-067>072-240130-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
920 PM EDT Sun Mar 22 2026

This hazardous weather outlook is for central Indiana.

.DAY ONE...Tonight.

Scattered thunderstorms will cross central Indiana this evening into
the early overnight. Embedded strong to severe storms will produce
large hail and or strong to damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms are possible Thursday and Thursday night...although it
is too soon to determine if any storms will be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late today.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

AGM

In the hours before

Local storm report, Mar 22, 9:32 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
932 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     Hail             Patricksburg            39.31N 86.96W
03/22/2026  E0.88 Inch       Owen               IN   Public

            Winds gusting around 35 mph.

&&

AGM
Local storm report, Mar 22, 9:37 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
937 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     Hail             2 SE Sharpsville        40.35N 86.07W
03/22/2026  E1.25 Inch       Tipton             IN   Public

&&

AGM
Local storm report, Mar 22, 9:42 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
942 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0913 PM     Hail             4 W Union City          40.19N 84.88W
03/22/2026  E1.00 Inch       Randolph           IN   Public

&&

AGM
Local storm report, Mar 22, 9:45 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
945 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     Hail             4 W Carlisle            38.96N 87.47W
03/22/2026  E1.50 Inch       Sullivan           IN   Public

            Also E60 mph gust. Hail 1.25 to 1.50.

&&

AGM
Local storm report, Mar 22, 9:48 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
948 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0936 PM     Hail             1 NE Ball State Univers 40.20N 85.40W
03/22/2026  E1.00 Inch       Delaware           IN   Public

&&

AGM
Local storm report, Mar 22, 9:55 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
955 PM EDT Sun Mar 22 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 PM     Tstm Wnd Gst     4 NW Ball State Univers 40.24N 85.45W
03/22/2026  E60 MPH          Delaware           IN   Public

            Time estimated from radar. Also 0.75 inch
            hail.

&&

AGM

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:21 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion39 min
Mar 22, 8:22 PM EDTSevere Thunderstorm WarningINDDelaware, Howard, Madison, Tipton38 min
Mar 22, 8:27 PM EDTSevere Thunderstorm WarningINDHoward33 min
Mar 22, 8:34 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Putnam41 min
Mar 22, 8:49 PM EDTSevere Thunderstorm WarningINDDelaware, Randolph41 min
Mar 22, 8:50 PM EDTSevere Thunderstorm WarningINDParke, Putnam25 min
Mar 22, 8:56 PM EDTSevere Thunderstorm WarningINDClay, Owen, Putnam, Vigo49 min
Mar 22, 9:08 PM EDTSevere Thunderstorm WarningINDHancock, Hendricks, Marion, Morgan, Putnam52 min
Mar 22, 9:08 PM EDTSevere Thunderstorm WarningINDDelaware, Madison, Tipton37 min
Mar 22, 9:11 PM EDTSevere Thunderstorm WarningINDRandolph19 min
Mar 22, 9:14 PM EDTSevere Thunderstorm WarningINDDaviess, Greene, Knox, Sullivan46 min
Mar 22, 9:24 PM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Sullivan, Vigo40 min
Mar 22, 9:31 PM EDTSevere Thunderstorm WarningINDDelaware, Henry, Randolph44 min
Mar 22, 9:41 PM EDTSevere Thunderstorm WarningINDJohnson, Morgan, Shelby49 min
Mar 22, 9:54 PM EDTSevere Thunderstorm Warning Considerable damage threatINDDaviess, Lawrence, Martin51 min
Mar 22, 9:55 PM EDTSevere Thunderstorm WarningINDHancock, Henry, Marion, Rush, Shelby33 min
Mar 22, 9:56 PM EDTSevere Thunderstorm WarningINDKnox32 min
Mar 22, 10:17 PM EDTSevere Thunderstorm WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Johnson and 2 more43 min
Mar 22, 10:19 PM EDTSevere Thunderstorm WarningINDJackson, Lawrence41 min
Mar 22, 10:23 PM EDTSevere Thunderstorm WarningINDDecatur, Johnson, Rush, Shelby33 min
Mar 22, 10:52 PM EDTSevere Thunderstorm WarningINDDecatur, Jackson, Jennings23 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.